Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2004
    Volume: 155
    Number: 2
    DBLP: db/journals/amc/amc155.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 60  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    M. S. Petkovic, Lisija Rancic.
    On the guaranteed convergence of the fourth order simultaneous method for polynomial zeros.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Conference paper
    Dursun Tasci, Emrah Kilic.
    On the order-k generalized Lucas numbers.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Conference paper
    H. M. Moustafa, S. G. Ramadan.
    Updating and asymptotic relative efficiency of a non-linear discriminant function estimated from a mixture of two Gompertz populations.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Conference paper
    F. S. Mahmoud, A. A. Abd-Ellatif.
    On various weak fuzzy pairwise retracts.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Conference paper
    Cha'o-Kuang Chen, Shin-Ping Ju.
    Application of differential transformation to transient advective-dispersive transport equation.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Conference paper
    Changchun Hua, Xinping Guan, Peng Shi.
    Robust stabilization of a class of nonlinear time-delay systems.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Conference paper
    Ping He, D. Q. Cao.
    Algebraic stability criteria of linear neutral systems with multiple time delays.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Conference paper
    Hai-Feng Huo, Wan-Tong Li.
    Periodic solutions of delayed Leslie-Gower predator-prey models.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Conference paper
    M. Zakaria.
    Magnetohydrodynamic viscoelastic boundary layer flow past a stretching plate and heat transfer.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Conference paper
    A. M. Abd-Alla, H. A. H. Hammad, S. M. Abo-Dahab.
    Magneto-thermo-viscoelastic interactions in an unbounded body with a spherical cavity subjected to a periodic loading.
    Applied Mathematics and Computation 2004, Volume 155 (0) 2004
    Show item 1 to 10 of 60  

    Your query returned 60 matches in the database.